# SDR QXEA200701422

- Difficulty date: September 16, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 1,028 hours, 992 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073002
- Part serial: DAP0152
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 15,285 hours, 10,802 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2348: AFTER CONDITION LEVERS WERE ADVANCED TO MAX DURING ENGINE START, NR 2 PEC CAUTION LIGHT ILLUMINATED AND NR 2 PROP DID NOT GO ABOVE 190.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE REMOVED AND REPLACED NR 2 PCU.  PCU RUNS PASSED POWER ASSURANCE.  PASSED LEAK CHECK, GOOD FOR NR 2 ENGINE.  NR 2 PEC CAUTION LIGHT DID NOT ILLUMINATE.  NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
